# SDR HALA2010011400025

- Difficulty date: January 14, 2010
- Submitted: January 15, 2010
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 90,316 hours, 17,185 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Unknown
- Condition: Unknown
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

OPEN - ETOPS SIGNIFICANT SYSTEM - CREW REPORTED THAT AFTER FUELING WAS COMPLETED, THE TOTAL FUEL DECREASED FROM 68.3K TO 66.7K IN ABOUT 15 MIN AND CONTINUE TO DROP.
